Aug 03, 2008
I need more! More information!
Question - How bad is Tramadol WIthdrawal?
Answer - Ultram (Tramadol) Withdrawal
Tramadol is highly addictive. Normally your doctor would reduce intake slowly. Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here.
The length of time withdrawal symptoms occur can range from a couple of days to weeks depending on how high your dose was and how long you were on the drug. Withdrawal symptoms can be reduced by discontinuing use of the drug slowly (i.e., gradually reducing the daily dose).
Tramadol is more complex than other opiate and opiate-like medications because it also appears to have actions on the GABAergic, noradrenergic, and serotonergic systems in the brain. This may cause some people feel additional withdrawal symptoms or intensified psychological withdrawal symptoms when discontinuing tramadol.
It is always advised to talk with your doctor before and while discontinuing this medication.
Yeah. Not my fault that I had to snicker at the last line there because every time I talked to my Doctors (plural) about medications and side effects they told me that Tramadol was NOT the problem. Then there was usually another drug put on top of that Tramadol. And they told me to take more. I always thought it was the other drug, not the Tramadol. Yeah. I was wrong.
It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant. I've been over and over it again and again. It makes no sense that I would know more as a user of the drug than they would. There's so little on Tramadol or Ultram on the web. Tons on other drugs.
Ok so the most alarming part of the Tramadol we would think would be the fact that it is a synthetic opiate. It's a Narcotic. It's just been slipped thru the schedule.
The Opiate aspect of Tramadol is why if you google,"Home Opiate Withdrawal," the techniques found there actually do work!
But that's not the most alarming part of Tramadol in my case. In my case the antidepressant that they tacked on to the cocktail is the thing that causes all the rough psychological and mental symptoms.
It's a Two Fer One!
I've been feeling like I was going crazy for a long time. And in addition to that; the scary suicidal ideation. The suicidal ideation vanished and returns ONLY if I get a flare up of withdrawal symptoms. That happens if I get over stressed. So i need some coping mechanisms.
At the moment; "I am STILL ALVE!?" Is a pretty good coping mechanism! :)
Love and healing,
PS. No Tramadol Withdrawal symptoms today .... :) YAY!